# SDR UALA2011083004668

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT SIDE CUSP CREASE BEAM WEB CORRODED BETWEEN BS 1400 TO BS 1420.  MAJOR REPAIR ACCOMPLISHED.  REMOVED WEB DUE OUT OF LIMITS PER SRM.  FABRICATED AND INSTALLED A NEW WEB PER BAC DWG 146N5590 AND INSTALLED PER SRM ON NON ROUTINE 23953.
